# SDR DXTA2021082647750

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 11,525 hours, 8,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: S31064
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: ON POST FLIGHT FOUND THE FORWARD EMER EXIT LIGHT AND FORWARD DROPPED AISLE LIGHT TO BE INOP WITH AND WITHOUT EMERGENCY POWER SELECTED ON.  REMOVED AND REPLACED FORWARD EMERAENCY LIAHTS BATTERY PACK. BATTERY CHARAED AND OPS CHECK IS GOOD. REMOVED AND REPLACED DIODE DI051 WITH A NEW PART. OPS CHECK IS QOOD. WORK DONE IAW AMM 33-50-01 AND SPM 20-30-25.
